Alert archive / Minnesota / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 198, NWS Twin Cities, MN

September 20, 20174 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 20, 2017, 1:11 AM CDT for 4 counties in Minnesota. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 20, 2017, 1:11 AM CDT (06:11 UTC)
Expired
Sep 20, 2017, 2:00 AM CDT
In force
49 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Benton County, MN, Morrison County, MN, Sherburne County, MN, Stearns County, MN

The radar

The Minneapolis radar (KMPX), 117 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 20, 1:20 AM CDTHAIL 0.88Avon, MNHAIL WAS DIME TO ALMOST QUARTER SIZE. TIME WAS ESTIMATED. REPORTED VIA FACEBOOK.
Sep 20, 1:21 AM CDTHAIL 12 Sw Bowlus, MN
Sep 20, 1:56 AM CDTHAIL 0.881 Ssw Waite Park, MN
Sep 20, 2:02 AM CDTHAIL 1Sartell, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 19, 10:36 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 6.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2017-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2017-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
246 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
1179 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
454 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

738 
WUUS53 KMPX 200611
SVRMPX
MNC009-097-141-145-200700-
/O.NEW.KMPX.SV.W.0198.170920T0611Z-170920T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
111 AM CDT WED SEP 20 2017

The National Weather Service in The Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Benton County in central Minnesota...
  Northwestern Sherburne County in central Minnesota...
  Eastern Stearns County in central Minnesota...
  Morrison County in central Minnesota...

* Until 200 AM CDT

* At 110 AM CDT, severe thunderstorms were located along a line
  extending from Swanville to near Albany to near Manannah, moving
  northeast at 70 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* These severe thunderstorms will remain over mainly rural areas of
  Benton...northwestern Sherburne...eastern Stearns and Morrison
  Counties, including the following locations: Mayhew, Morrill,
  Glendorado, Parent, Sobieski, St Augusta, Opole, Pleasant Lake,
  Harding and Hillman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4598 9381 4598 9377 4558 9376 4533 9431
      4533 9475 4564 9463 4600 9465 4616 9433
      4616 9381
TIME...MOT...LOC 0610Z 238DEG 61KT 4593 9462 4569 9453 4536 9464 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$
1 follow-up statement
448 
WWUS53 KMPX 200627
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
127 AM CDT WED SEP 20 2017

MNC009-097-141-145-200700-
/O.CON.KMPX.SV.W.0198.000000T0000Z-170920T0700Z/
Benton MN-Sherburne MN-Stearns MN-Morrison MN-
127 AM CDT WED SEP 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR BENTON...NORTHWESTERN SHERBURNE...EASTERN STEARNS AND MORRISON
COUNTIES...

At 127 AM CDT, severe thunderstorms were located along a line
extending from near Camp Ripley Junction to near Royalton to near St.
Joseph, moving northeast at 70 mph.

HAZARD...70 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
St. Cloud, Little Falls, Sauk Rapids, Waite Park, St. Joseph, Cold
Spring, Collegeville, Foley, Albany, Rockville, Paynesville and
Richmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4598 9381 4598 9377 4558 9376 4533 9431
      4533 9475 4576 9452 4607 9452 4616 9433
      4616 9381
TIME...MOT...LOC 0627Z 237DEG 61KT 4608 9428 4584 9419 4553 9439 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 11:30 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Sep 19, 11:30 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1130 PM CDT Tue Sep 19 2017

.UPDATE...
Issued at 1124 PM CDT Tue Sep 19 2017

Updated to include 00z aviation discussion below.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 411 PM CDT Tue Sep 19 2017

Forecast concerns tonight focus on the potential severe weather
threat from a complex of thunderstorms expected to develop this
evening across the Dakotas.

Upstairs, a broad 500 mb low is present over western Canada.
Along the periphery of this low, a well-defined vorticity maxima
is pivoting into the Dakotas & will be the main driver for the
storms tonight. Right behind this vort max is a strong 100-120 kt
jet at 300 mb which will provide plenty of kinematic support for
this system. At the surface, a a deepening split low under the
left exit region of this jet will advance a cold front into
western Minnesota late tonight. Increasing southerly flow ahead of
the cold front & behind a relatively stationary warm front has
created a primed, but narrow, warm sector over the eastern Dakotas
& far-western MN, which will be the area of most concern for
severe weather tonight.

Main question for our forecast will be the timing of storms along
the cold front & when they move into western MN. Despite dewpoints
in the upper 60s & SFC CAPE values increasing to over 2000 J/kg
in SW MN, a strong cap remains in place thanks to 700 mb
temepratures over 10C. Thus, not expecting any storms to develop
until the stronger forcing from the surface cold front approaches
towards 10 PM tonight across far western Minnesota. By this time
surface-based instability will be starting to decrease with only a
sliver of the area still in the warm sector at this time,
generally SW of a Ortonville-Redwood Falls-Fairmont. Forcing along
the front will be increasing by the time it reaches western MN
which will likely result in any discrete storms ongoing across the
Dakotas at the time merging into a long line. Thus we're looking
at mostly a damaging wind threat tonight with the most likely area
being far western MN. While currently looking unlikely... if any
discrete storms are able to develop before the warm sector closes
off in western MN, 50-60 kts of effective bulk shear along with
steep mid-level lapse rates would be supportive of supercells or
hybrid line/supercell clusters capable of a large hail & tornado
threat.

This line of storms will continue to trek east, reaching the
longitude of St Cloud around 2 am, the Twin Cities around 4 am,
and into west-central WI by 5 am. Instability will be weakening by
the time this line reaches eastern MN so not expecting much in
the way of widespread severe weather in these areas. However
kinematic profiles will be increasing overnight allowing storms to
remain organized & along with the fast forward speed of the line,
a few isolated wind gusts have a chance to punch through the
stable nocturnal boundary layer.

Showers will linger along the cold front into early afternoon
across west-central WI but we'll see clearing skies Wednesday
morning behind the cold front. Drier air & more seasonal
temepratures move in behind the front as well with highs in the
mid 70s expected.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 411 PM CDT Tue Sep 19 2017

Continued concerns/questions for the extended outlook.

1. Excessive Rainfall
2. Abnormally high temperatures/humidity levels.

Models continued the trend toward a drier forecast for the
southeast 1/3 of MPX forecast area from Friday through Sunday.
Basically in areas from south central Minnesota to west central
Wisconsin, including some of the Twin Cities metro area. However,
at the same time period, west central and central Minnesota will
see copious amounts of rainfall, with several inches likely before
it ends late in the weekend, or early next week. This is again
based on the upper ridge building/holding across the Great
Lakes/Ohio Valley region, keeping the south/southwest flow aloft
in our area.

There has been some slight differences in the strength, and
location of the upper ridge center over the past few model runs.
But, consensus in the EC/GFS/GEM models remain that this ridge
will dominate the eastern 1/2 of the nation. Therefore, models
will struggle on holding back the surface front across the Upper
Midwest, and hence, forecasting precipitation too far to the
east/southeast.

Again, there is no reason for this front to move anymore eastward,
then from a southwest, to northeast orientation across the center
of Minnesota. Very warm and humid conditions will continue ahead
of this front with temperatures likely too cool based on current
trends on Friday/Saturday. There is only a very small chance of
outflow boundaries, associated with convection, that will lead to
some minor changes in the surface front location. So, I have kept
slight chance/chance percentages where uncertainty exists in
southern/eastern Minnesota. I wouldn't be surprised to see west
central Wisconsin dry for the entire weekend. There is no doubt
that there will be a sharp temperature gradient across the state,
with temperatures some 20-30 degree differences along the frontal
boundary. The best location of precipitation will occur 50 to 100
miles west/northwest of the surface front where upper level
support and no cap will prevail.

Due to PWAT values nearly 2-3 standard deviations above normal for
this time of year, and the added scenario of several rounds of
precipitation along and west of the cold front, I wouldn't be
surprised to see rainfall totals of 3 to 6 inches before it ends
early next week. This type of regime, with the amplified trough-
ridge over our region, is very conducive of excessive rainfall and
flooding. Please be aware of this for the upcoming weekend. The
second element is the possibility of severe weather due to the
amplified/strong upper features, combined with above normal
temperatures.

Not until the upper ridge begins to break down, and the mean
trough in the west de-amplifies, will our weather pattern change
to a cooler and less unsettled regime.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1124 PM CDT Tue Sep 19 2017

Main issue is timing of convection later this evening into the
early morning hours. An organized line of thunderstorms is
expected to move into western MN around 03z-04z tonight then
gradually progress east, impacting all terminals. Northern
terminals have a better shot at dropping to IFR levels, mainly for
visibility in the thunderstorms but also possibly for ceilings,
while southern terminals are better poised to remain in MVFR
levels although IFR cannot be ruled out. TSRA activity should be
complete around 12z tomorrow morning with gradual clearing,
resulting in VFR conditions by midday for all sites. Other
significant issue will be winds, both at the surface and slightly
aloft. Strong jetting will make for winds at the surface to
persist at speeds around 15G25kt through the overnight hours.
Aloft, winds of around 50 kt can be expected close to 2 kft later
this evening through the overnight hours. The speeds aloft will
diminish some close to daybreak but these strong winds aloft may
still be a problem for departing aircraft in the morning.

KMSP...Clouds will continue to fill in the mid-levels this evening
then conditions will deteriorate quickly with the arrival of the
line of thunderstorms. Timing may be a bit tricky so radar will
need to be monitored to see if timing needs to be adjusted. Brief
heavy downpours and frequent lightning can be expected so this may
impact ground operations if not solely flight ops. MVFR ceilings
are then expected to linger thru the morning push then improvement
to VFR is expected by midday.

/OUTLOOK FOR KMSP/
Thu...VFR. Winds SE 10-15 kts.
Fri...VFR. Winds S 10-15 kts.
Sat...Mainly VFR. Chance MVFR/TSRA. Winds SW 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

UPDATE...JPC
SHORT TERM...ETA
LONG TERM...JLT
AVIATION...JPC
Hazardous weather outlook, Sep 19, 12:39 PM CDT, 12 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1239 PM CDT Tue Sep 19 2017

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
201745-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1239 PM CDT Tue Sep 19 2017

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

There is an Enhanced Risk of severe thunderstorms across western
Minnesota, a Slight Risk across portions of eastern Minnesota,
and a Marginal Risk across western Wisconsin tonight. The main
weather hazard will be damaging winds later this evening in far
western Minnesota. A smaller risk of large hail, with an isolated
risk of a tornado or two across far western Minnesota this
evening as well. The risk of large hail and tornadoes is very low
in central and eastern Minnesota, but isolated damaging wind gusts
is still possible late.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorm chances continue over western Wisconsin Wednesday
morning, then periodic chances return area wide Thursday night
through Monday. Some strong or severe storms are possible. Of
particular concern is heavy rain potential with a slow moving
front and repeated rounds of thunderstorms. Several inches of
rain could lead to an increased flood risk across western and
portions of central Minnesota.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed across western Minnesota
later today.

In the hours before

Special weather statement, Sep 20, 12:45 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1245 AM CDT WED SEP 20 2017

MNZ043-049>051-200630-
Benton-Sherburne-Morrison-Stearns-
1245 AM CDT WED SEP 20 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BENTON...NORTHWESTERN
SHERBURNE...EASTERN STEARNS AND SOUTHERN MORRISON COUNTIES...

At 1244 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Albany to St. Joseph to near
Luxemburg. Movement was northeast at 55 mph.

Winds in excess of 40 mph and nickel size hail are possible with
these storms.

Locations impacted include...
St. Cloud, Little Falls, Sauk Rapids, Waite Park, St. Joseph,
Collegeville, Foley, Albany, Rockville, Avon, Pierz and Royalton.

LAT...LON 4600 9389 4573 9376 4568 9376 4531 9420
      4531 9425 4528 9427 4529 9428 4550 9439
      4563 9476 4615 9436
TIME...MOT...LOC 0544Z 215DEG 48KT 4565 9462 4556 9434 4539 9425
Local storm report, Sep 20, 12:46 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1246 AM CDT WED SEP 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 AM     TSTM WND DMG     5 WSW SUNBURG           45.31N 95.33W
09/20/2017                   SWIFT              MN   911 CALL CENTER

            GRAIN BINS AND SHEDS DAMAGED. POSSIBLE
            TORNADO.

&&

BORGHOFF
Special weather statement, Sep 20, 12:51 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1251 AM CDT WED SEP 20 2017

MNZ049-057-058-065-073-200630-
Kandiyohi-Stearns-Renville-Meeker-Redwood-
1251 AM CDT WED SEP 20 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MEEKER...NORTHEASTERN
REDWOOD...SOUTH CENTRAL STEARNS...KANDIYOHI AND RENVILLE COUNTIES...

At 1251 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Willmar to Prinsburg to near Belview.
Movement was east at 60 mph.

Wind gusts up to 50 mph and nickel size hail are possible with these
storms.

Locations impacted include...
Willmar, Redwood Falls, Litchfield, Olivia, Paynesville, Renville,
New London, Fairfax, Spicer, Hector, Atwater and Bird Island.

LAT...LON 4489 9525 4516 9525 4542 9475 4541 9438
      4498 9450 4471 9450 4471 9463 4445 9463
      4446 9480 4449 9484 4447 9488 4455 9536
      4468 9536
TIME...MOT...LOC 0551Z 249DEG 51KT 4512 9514 4491 9517 4459 9529
Special weather statement, Sep 20, 12:55 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1255 AM CDT WED SEP 20 2017

MNZ073-074-082-200630-
Brown-Watonwan-Redwood-
1255 AM CDT WED SEP 20 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT REDWOOD...WESTERN BROWN
AND WESTERN WATONWAN COUNTIES...

At 1254 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Seaforth to near Revere to near
Brewster. Movement was east at 45 mph.

Wind gusts up to 50 mph and dime size hail are possible with these
storms.

Locations impacted include...
Sleepy Eye, Springfield, Morgan, Walnut Grove, Lamberton, Wabasso,
Butterfield, Comfrey, Sanborn, Vesta, Lucan and Clements.

LAT...LON 4385 9486 4411 9487 4411 9509 4419 9510
      4419 9511 4420 9512 4420 9551 4454 9548
      4455 9535 4448 9491 4450 9486 4445 9478
      4443 9469 4385 9469
TIME...MOT...LOC 0554Z 261DEG 40KT 4451 9531 4416 9534 4374 9543
Local storm report, Sep 20, 1:01 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
101 AM CDT WED SEP 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     TSTM WND GST     CLARA CITY              44.96N 95.37W
09/20/2017  M59 MPH          CHIPPEWA           MN   MESONET

&&

BORGHOFF
Local storm report, Sep 20, 1:02 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
102 AM CDT WED SEP 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND GST     4 SSW GRANITE FALLS     44.75N 95.56W
09/20/2017  M55 MPH          YELLOW MEDICINE    MN   AWOS

&&

BORGHOFF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 10:55 PM CDTSevere Thunderstorm WarningMPXLac qui Parle50 min
Sep 19, 11:24 PM CDTSevere Thunderstorm WarningMPXStevens, Swift36 min
Sep 19, 11:42 PM CDTSpecial Weather StatementMPXLac qui Parle, Yellow Medicine48 min
Sep 19, 11:50 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stevens55 min
Sep 20, 12:03 AM CDTSpecial Weather StatementMPXSwift57 min
Sep 20, 12:06 AM CDTSpecial Weather StatementMPXMeeker24 min
Sep 20, 12:16 AM CDTSpecial Weather StatementMPXChippewa, Yellow Medicine44 min
Sep 20, 12:24 AM CDTSevere Thunderstorm WarningMPXSwift21 min
Sep 20, 12:42 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Todd33 min
Sep 20, 12:45 AM CDTSpecial Weather StatementMPXBenton, Morrison45 min
Sep 20, 12:51 AM CDTSpecial Weather StatementMPXKandiyohi, Meeker, Renville39 min
Sep 20, 12:55 AM CDTSpecial Weather StatementMPXBrown, Redwood35 min
Sep 20, 1:02 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Renville43 min
Sep 20, 1:15 AM CDTSevere Thunderstorm WarningMPXBrown, Nicollet, Redwood, Renville, Sibley30 min
Sep 20, 1:37 AM CDTSevere Thunderstorm WarningMPXMeeker, Sherburne, Stearns, Wright38 min
Sep 20, 1:41 AM CDTSevere Thunderstorm WarningMPXMcLeod, Renville, Sibley34 min
Sep 20, 1:49 AM CDTSevere Thunderstorm WarningMPXBenton, Kanabec, Mille Lacs, Morrison56 min
Sep 20, 2:00 AM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Mille Lacs, Sherburne45 min
Sep 20, 2:12 AM CDTSpecial Weather StatementMPXAnoka, Hennepin, Wright48 min
Sep 20, 2:36 AM CDTSpecial Weather StatementMPXHennepin, Ramsey, Washington69 min
Sep 20, 2:57 AM CDTSpecial Weather StatementMPXChisago33 min
Sep 20, 3:04 AM CDTSevere Thunderstorm WarningMPXChisago26 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.